# SDR DHL2004750004

- Difficulty date: January 28, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER COCKPIT DOOR INOPERATIVE.	REMOVED AND REPLACED EXIT LIGHT IAW 33-50-101. OPS CHECKED GOOD. (P/N ON: 10-0067-7, S/N ON: 25899)
